Im prescribed bupropion, lexapro, and clonazepam to take all together? Aren’t dangerous interactions?
Why would my doctor prescribe these all at once?
Question posted by Amber0713 on 13 Jan 2022
Last updated on 13 January 2022 by masso
There is one major and two moderate interactions and a therapeutic duplication (2 antidepressants together, Bupropion and Lexapro) regarding your meds, click on the link:
Most likely your your DR. is aware of these potential interactions and therapeutic duplication and has outweighed the benefits are greater than the risks involved and also prescribing a SSRIS-Lexapro together with a miscellaneous AD/Bupropion.
My personal opinion is that you should consult with your Pharmacist with regards to these interactions and also if you feel uneasy, you are the one who will or will not take the meds, ask your Dr. about these interactions and duplication and also according to the answer he/she gives you, seek for a 2nd opinion, as I mentioned you are the patient and you are entitled of knowing what may or may not harm you.
All the best, masso
lexapro, depression, anxiety, bupropion, clonazepam, interaction, doctor, prescription
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.